# SDR AALA20100107TUL16

- Difficulty date: January 7, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG TIE DOWN TRACK AT STATION 1220.  INSTALLED NEW TIE DOWN TRACK AT STATION 1220 UNDER SRM 51-30-05.
